MathSciNet Relay Station
MathSciNet bibliographic data
MR2230457 (2007a:45001) 45A05 (45D05 45E10)
Appleby, John A. D.; Győri, István; Reynolds, David W. On exact rates of decay of solutions of linear systems of Volterra equations with delay. J. Math. Anal. Appl. 320 (2006), no. 1, 56–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement